# SDR 04FDEA00188

- Difficulty date: January 19, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727-200
- Aircraft serial: 21330
- Aircraft time: 62,437 hours, 43,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6518636378
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD 870 SUPPORT ANGLE IN RT WHEEL WELL IS CRACKED WL 180 RBL 8 BS 870 FOUND ON FED EX QA WALK.  REMOVED AND REPLACED 870 BULKHEAD SUPPORT ANGLE RT WHEEL WELL, LEAK CHECK GOOD ON DUCTS.  REINSTALLED ALL ITEMS REMOVED FOR ACCESS IAW FED EX MM 36-00-000-5 AND SRM 51-30-2, 51-10-1, 51-30-5.
